Kasch bimodules
Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 147-160.
@article{RSMUP_1991__85__147_0,
     author = {Dikranjan, D. N. and Gregorio, E. and Orsatti, A.},
     title = {Kasch bimodules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {147--160},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     mrnumber = {1142538},
     zbl = {0735.16004},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1991__85__147_0/}
}
TY  - JOUR
AU  - Dikranjan, D. N.
AU  - Gregorio, E.
AU  - Orsatti, A.
TI  - Kasch bimodules
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1991
SP  - 147
EP  - 160
VL  - 85
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1991__85__147_0/
LA  - en
ID  - RSMUP_1991__85__147_0
ER  - 
%0 Journal Article
%A Dikranjan, D. N.
%A Gregorio, E.
%A Orsatti, A.
%T Kasch bimodules
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1991
%P 147-160
%V 85
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1991__85__147_0/
%G en
%F RSMUP_1991__85__147_0
Dikranjan, D. N.; Gregorio, E.; Orsatti, A. Kasch bimodules. Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 147-160. http://archive.numdam.org/item/RSMUP_1991__85__147_0/

[AF] F.W. Anderson and K.R. Fuller, Rings and categories of modules, Graduate Texts in Mathematics 13, Springer, New York, Heidelberg, Berlin, 1973. | MR | Zbl

[An] Pham Ngoc Anh, Morita duality for commutative rings, Comm. Algebra 18 (1990), pp. 1781-1788. | MR | Zbl

[Az] G. Azumaya, A duality theory for injective modules, Amer. J. Math. 81 (1959), pp. 249-278. | MR | Zbl

[DO] D. Dikranjan and A. Orsatti, On the structure of linearly compact rings and their dualities, Rend. Accad. Naz. Sc. XL Mem. Mat. (5) VIII (1984), pp. 143-184. | MR | Zbl

[Fu] K.R. Fuller, Density and equivalence, J. Algebra 29 (1974), pp. 528-550. | MR | Zbl

[G] E. Gregorio, Classical Morita equivalence and linear topologies; applications to quasi-dualities, Comm. Algebra 18 (1990), pp. 1137-1146. | MR | Zbl

[K] F. Kasch, Modules and rings, Academic Press, London and New York, 1982, (transl. and ed. by D. A. R. Wallace). | MR | Zbl

[L] H. Leptin, Linear kompakten Moduln und Ringe, Math, Z. 62 (1955), pp. 241-267. | MR | Zbl

[Ma] E. Matlis, Injective modules over noetherian rings, Pac. J. Math. 8 (1958), pp. 511-528. | MR | Zbl

[Me] C. Menini, Linearly compact rings and strongly quasi-injective modules, Rend. Sem. Mat. Univ. Padova 65 (1980), pp. 252-262. | Numdam | MR | Zbl

[Mo] K. Morita, Duality for modules and its applications to the theory of rings with minimum conditions, Sci. Rep. Tokyo Kyoiku Daigaku, Sect. A 6 (1958), pp. 83-142. | MR | Zbl

[Mü] B.J. Müller, Linear compactness and Morita duality, J. Algebra 16 (1970), pp. 60-66. | MR | Zbl

[T] H. Tachikawa, Quasi-Frobenius rings and generalizations, QF-1 and QF-3 rings, Lecture Notes in Mathematics 351, Springer, Berlin, Heidelberg, New York, 1973. | MR | Zbl